Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Homology of spaces of regular loops in the sphere

David Chataur and Jean-François Le Borgne

Algebraic & Geometric Topology 9 (2009) 935–977
Abstract

In this paper we compute the singular homology of the space of immersions of the circle into the n–sphere. Equipped with the Chas–Sullivan loop product these homology groups are graded commutative algebras, which we also compute. We enrich Morse spectral sequences for fibrations of free loop spaces together with loop products. This offers some new computational tools for string topology.

Keywords
free loop space, immersion space, string operation, Morse theory, spectral sequence
Mathematical Subject Classification 2000
Primary: 55N45, 58E05
References
Publication
Received: 25 November 2008
Revised: 26 March 2009
Accepted: 30 March 2009
Published: 8 May 2009
Authors
David Chataur
Laboratoire Paul Painlevé
Département de Mathématiques
Université de Lille1
59655 Villeneuve d’Ascq
France
Jean-François Le Borgne
Laboratoire Paul Painlevé
Département de Mathématiques
Université de Lille1
59655 Villeneuve d’Ascq
France